# SDR AALA202504142125

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 38,713 hours, 16,574 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DOES NOT LOCK OR UNLOCK PROPERLY. PASSENGER GET STUCK INSIDE. LUBED LOCK MECHANISM ON LAVATORY-D DOOR. OPERTIONAL CHECK GOOD.
